240 0

Solution and Hyers-Ulam stability of an octovigintic functional equation in various normed spaces using direct and fixed point methods

Title
Solution and Hyers-Ulam stability of an octovigintic functional equation in various normed spaces using direct and fixed point methods
Author
박춘길
Keywords
Octovigintic Functional Equation; Hyers-Ulam Stability; Fixed Point
Issue Date
2020-11
Publisher
Cambridge Scientific Publishers
Citation
Mathematics in Engineering, Science and Aerospace, v. 11, no. 4, page. 903-937
Abstract
In this paper, the authors have obtained the general solution of an octovigintic functional equation and proved its various stability results in the setting of Banach spaces, fuzzy normed spaces and random normed spaces using direct and fixed point methods.
URI
http://nonlinearstudies.com/index.php/mesa/article/view/2421https://repository.hanyang.ac.kr/handle/20.500.11754/172157
ISSN
2041-3165
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE